# SDR ASOA201701045003

- Difficulty date: January 4, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Aircraft time: 33,595 hours, 26,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MX INSPECTION, THE EMERGENCY EXIT SIGN OVER THE SERVICE DOOR WAS DISCOVERED INOPERATIVE.  REMOVED AND REPLACED THE NR 2 INVERTER.  OPS CHECKED GOOD.  RETURNED TO SERVICE.
